Analytic properties of the limits of the even and odd hyperpower sequences
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 27-43
Printed March 1, 2004
Yunhi Cho and Young-One Kim
University of Seoul, Seoul National University
Abstract : Let $h_e(x)$ and $h_o(x)$ denote the limits of the sequences $\{{}^{2n}x\}$ and $\{{}^{2n+1}x\}$, respectively. Asymptotic formulas for the functions $h_e$ and $h_o$ at the points $e^{-e}$ and $0$ are established.
Keywords : approximation, asymptotic formula, hyperpower sequence
MSC numbers : 26A06, 26A18, 26A24
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd